MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Catalog Number 1758SI14
Medical Device Problem Codes Material Puncture/Hole (1504); Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during foley catheter placement the sterile water leaked from the funnel, and nothing came in contact with the catheter.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 12182448.Visual evaluation noted received one (1) used all-silicone foley catheter with sample port connector, syringe and packaging label.Visual inspection noted that there was a hole in the drainage funnel measuring (0.050").Therefore, the reported event is confirmed and does not meet specifications per ip7603444 rev 0 which states catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The root cause for this failure, per capa 12182448, is the silicone injected into the forming cavity is entering pre-cured, which causes overheating in the gate area or injection point, as a result, the breaking point between the gate and the molded part is not properly generated, which prevents automatic separation.This requires manual detachment, increasing the risk of perforation at the adapter injection point due to the high temperature in the gate caused by the lack of flow in the jacket.Risk review, labeling review, and dhr review are not required as event has already being investigated per capa 12182448.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22609235
Report Number1018233-2025-06160
Device Sequence Number18526425
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)241031(17)291030(10)NGJX2980
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1758SI14
Device Lot NumberNGJX2980
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown